# SDR SWIA20250612523

- Difficulty date: May 23, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 24,772 hours, 14,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GOUGE AND DENT LENGTH 33.25'' X WIDTH 2.0'' X DEPTH 0.145'' WITH POSSIBLE STGR19L COMPROMISED LOCATED BETWEEN FR88-FR90.3 AND STGR17L-STGR21L, THIS IS CLASSIFIED AS A MAJOR REPAIR. INITIATED FORM M-337.  (FILED CLOSED)COMPLIED WITH TEMPORARY REPAIR OF DAMAGE BETWEEN FR88-FR90.3 AND STGR17L-STGR21L IAW ETD2025-170-921240 REV.: A DATED 05/24/2025. COMPLETED MAJOR REPAIR FORM M-337 AND COMPLIED WITH TASKCARD 51-00-00-002-SKY-U. ALL WORK PERFORMED BY MHIRJ MRT, SEE STATEMENT OF WORK FOR INFORMATION.  PER ETD2025-170-921240 REV.: A DATED 05/24/2025 THIS REPAIR MUST BE REMOVED AND DISCARDED AFTER THE FERRY FLIGHT. OPEN A NEW ETRACK  FOR DAMAGES #1 AND #7 FOR THE PERMANENT REPAIR AFTER FERRY FLIGHT AND DOUBLER REMOVED.  FERRY FLIGHT MUST BE PERFORMED UNPRESSURIZED.
